Another strategy-proofness characterization of majority rule
Robert C. Powers and
Flannery Wells
Mathematical Social Sciences, 2023, vol. 122, issue C, 42-49
Abstract:
Campbell and Kelly (2015) proved that, for m≥4 alternatives and n≥3 individuals, majority rule is the only social choice function defined on the Condorcet domain that satisfies strategy-proofness, anonymity, and neutrality. They left open the question whether these three properties characterize majority rule when n is a multiple of four and m is equal to three. We prove their characterization does hold in this case and in the process we give another characterization of majority rule.
Keywords: Condorcet domain; Majority rule; Neutrality; Strategy-proof (search for similar items in EconPapers)
Date: 2023
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489623000148
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:122:y:2023:i:c:p:42-49
DOI: 10.1016/j.mathsocsci.2023.02.001
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().